RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 255–263 (Mi mz9503)  

This article is cited in 1 scientific paper (total in 1 paper)

Eigenfunctions of the Beltrami–Laplace operator on a hyperboloid of one sheet

V.-B. K. Rogov

Moscow State Correspondence Pedagogical Institute

Abstract: The Beltrami–Laplace operator $\Delta$ on a one-sheeted hyperboloid is hyperbolic. There is taken the set of functions bounded outside some neighborhood of two isotropic lines, intersecting at infinity. A necessary and sufficient condition is derived that a function of this set be an eigenfunction of the operator $\Delta$.

Full text: PDF file (899 kB)

English version:
Mathematical Notes, 1970, 7:2, 152–157

Bibliographic databases:

UDC: 513.78
Received: 22.06.1968

Citation: V.-B. K. Rogov, “Eigenfunctions of the Beltrami–Laplace operator on a hyperboloid of one sheet”, Mat. Zametki, 7:2 (1970), 255–263; Math. Notes, 7:2 (1970), 152–157

Citation in format AMSBIB
\Bibitem{Rog70}
\by V.-B.~K.~Rogov
\paper Eigenfunctions of the Beltrami--Laplace operator on a hyperboloid of one sheet
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 255--263
\mathnet{http://mi.mathnet.ru/mz9503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=284731}
\zmath{https://zbmath.org/?q=an:0205.40101}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 152--157
\crossref{https://doi.org/10.1007/BF01093501}


Linking options:
  • http://mi.mathnet.ru/eng/mz9503
  • http://mi.mathnet.ru/eng/mz/v7/i2/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Rogov, “Sobstvennye funktsii operatora Beltrami–Laplasa na giperboloidakh”, UMN, 26:3(159) (1971), 207–208  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:91
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020